# SDR GTIA021304

- Difficulty date: December 12, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN STA 200 TO 160 FLOORBOARD CORRODED AT INSERTS/ DELAMINATED.  FABRICATED NEW FLOORBOARD.
